# SDR SWAA2023081882347

- Difficulty date: July 25, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 380-400 RBL 8.5 WL 208.<[01] UPDATED MEASUREMENTS. THERE IS NO ALLOWABLE DAMAGE FOR CRACK ANGLE PART WILL BE A REPLACEMENT IAW SRM 51-10-02 STEP 9. REMOVED; RECEIVED A NEW INTERCOSTAL ANGLE PO#931411 LOCATED FASTENER HOLES; DRILLED; DEBURRED IAW SRM 51-40-05 & BOEING DWG 143A5400. ALSO; OK TO INSTALL.;[02] UPDATED STEP 1.;[03] VERIFIED CORRECTIVE ACTION #1;[04] COMPLETED STEP 1; REMOVED AND REPLACED CRACK DAMAGED INTERCOSTAL ANGLE WITH NEW ANGLE AT BS 380 TO BS 400 RBL 8.5 WL 208 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND BOEING DWG 143A5400;[05] VERIFIED CORRECTIVE ACTION #4 VERIFIED MEASUREMENTS
